Munich Personal RePEc Archive

Generating Functions for X(n) and Y(n)

Das, Sabuj and Mohajan, Haradhan (2014): Generating Functions for X(n) and Y(n). Published in: American Review of Mathematics and Statistics , Vol. 2, No. 1 (1. May 2014): pp. 41-43.

[img]
Preview
PDF
MPRA_paper_55685.pdf

Download (33kB) | Preview

Abstract

This paper shows how to prove the Theorem , i.e., the number of partitions of n with no part repeated more than twice is equal to the number of partitions of n with no part is divisible by 3.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.